# SDR P5CA0300877

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747237B
- Aircraft serial: 21446
- Aircraft time: 66,818 hours, 17,827 cycles
- Engine: Pwa JT9D7J
- Engine time: 67,546 hours, 18,347 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 1 ENG OIL QTY SLOWLY PROGRESSED TOWARD ZERO, LOW OIL PRESS LIGHT ILLUM.  FOUND OIL LEAKING FROM NR 1 ENG GEN TRANSFER TUBE PER MM 24-11-00 GEN & CSD REMOVED FOR FLT P/N 2MIT60B00010 KIT INSTALLED PERFORMED ENG RUN - NO LEAKS NOTICED. OIL LEAKING INTO THE TRANSFER TUBE FROM THE GEAR CASE AND GOING OVERBOARD
